# SDR TRBA2009115

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 35,237 hours, 35,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD CABIN INTERIOR BOTTOM EMERGENCY EXIT LIGHT IS INOPERATIVE. TIGHTENED LOOSE CONNECTOR ON RT FWD INTERIOR BOTTOM EMERGENCY LIGHT IAW JIC NR 33-30-00.
